# SDR CA070330002

- Difficulty date: February 16, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 11,084 hours
- Engine: Pwa R985AN14B
- Propeller: Hamstd 2D30
- System (JASC): 6114 · Propeller Hub Section
- Part: Barrel
- Part number: 58462
- Condition: Cracked
- Location: Propeller
- Component: Propeller, Hamstd
- Component part number: 2D30237
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER HISTORY  - AUG 28 06 TTSOH 712.8 PROPELLER REPAIRED. - JAN 19 07 TTSOH 839.6 PROPELLER FLY WEIGHT ROLLER STIFF, ROLLER LUBRICATED AND RETURNED TO SERVICE. - FEB 16 07 TTSOH 854.9 PROPELLER REMOVED FROM SERVICE AND RETURNED TO O/H SHOP FOR REPAIR, SLOW TO CHANGE PITCH. - MAR 13 07 TTSOH 854.9 PROPELLER REPAIRED BY O/H SHOP, NEW CYLINDER AND COUNTER WEIGHT ROLLER KITS INSTALLED. - MAR 15 07 TTSOH 854.9 PROPELLER INSPECTED BEFORE INSTALLATION ON AIRCRAFT AND THE REAR PORTION OF THE PROPELLER BARREL (HUB) WAS FOUND TO BE CRACKED FROM THE BOLT BOSS 90` TO THE REAR OF THE BARREL ALONG THE OUTSIDE RADIUS.  CONTINUED OPERATION OF THE UNIT IN THIS CONDITION WOULD HAVE LED TO A CATASTROPHIC FAILURE.  THIS
